# SDR CALA2015082700701

- Difficulty date: August 25, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 81,557 hours, 16,856 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ISOLATION VLV STATUS MSG CAME ON AFTER TAKEOFF.  ACCOMPLISHED QRH & AIR RETURN.  PLACED NR 1 THRUST REVERSER ON MEL, COMPLIED WITH DDP.  AC OK TO CONTINUE.
